# SDR ASAA2017101422195

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,692 hours, 11,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP INDICATOR IN LEFT PACK POSITION INDICATES ZERO.  PRESSURE NORMAL.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT PACK TEMP BULB IAW AMM 21-51-60-000-801, AND 21-51-60-400-801, OPS CHECKED GOOD.
